# SDR FDEA201005261657

- Difficulty date: May 26, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 6 L/E SLAT INBD TRACK CUT-OUT OTBD CORNER FOUND CRACKED.  RT WING L/E SLAT NR6 INBD TRACK CUTOUT OTBD CRACK CORNER TRIMMED OFF AND REPAIR CARRIED OUT IAW ARM 57-40-02, FIG 201, REPAIR 7, REV 43. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
